NEW STUDY! Parasym Plus™ for Multiple Sclerosis › Forums › PrettyIll.com Discussion › CCSVI › PVC's with every new drug! What does a POTs and EDS person do!!
- This topic has 2 replies, 2 voices, and was last updated 10 years, 3 months ago by Dr. Diana.
December 3, 2012 at 9:33 pm #360diamondcutParticipant
I wonder if anybody can please help me here.
I speak to a lot of POTs people on the net, and i have heard of people not being able to tolerate meds, but i really dont want to become one of these people who is “stuck” like this.
My story is i have POTs,EDS3,Chronic daily migraines and diabetes type 1.
This year i was finally dx with POTs, and i have been on so many drugs that have failed to help my pots that all i am on now is midodrine and small amounts of Klonopin (mainly to try and act as a mast cell stabiliser)
To cut a very long story short, i am getting very concerned. I have had all the tilt tests and cardio tests performed, ECG’s stress tests etc from the autonomic point of view, my new problem i am facing is that no matter what meds i take that are new, after going extremely slow with the dosage(as i am hypersensitive) about 4 days in i begin to get scary PVC’s. It doesnt matter whether i am on a drug that specifically effects the blood vessels, or a nueropathic pain drug like Lyrica for example, this keeps on repeating. Im very worried that i just will not be able to get on to a med that can help my chronic migraines or heart rate issues, as i seem to be reacting this way to anything no matter what category the drug comes under. Has anyone else become so sensitive to meds in this way? Could there be another underlying reason apart from the obvious dx’s i already have.December 5, 2012 at 8:47 pm #3197diamondcutParticipant
Thank you Robert
Its nice to know someone else out there gets the same sort of problems. I have tried BB,CCB,Ivabradien, clonidine, all the usual suspects and not much good has come out of any of it. I think its like Dr Driscoll says treating the symptoms as apposed to the problem. I am going to try Diamox and have read up on Hydrocephalus, the more i think i have been possibly fobbed off with “just” pots related migraine. So i cant wait to see how i go, again i am just concerned as i seem to be reacting bably with drugs that this will happen, so long as it doesnt slow my heart down, thats the main thing that is messing me up.
I know what you mean about the video, i was the same with her books. You start off reading a bit and you just know what she is talking about and carry on until the end!
But thanks for the advice, yes SSRI is what a lot of people on DI.NET talk about with more success than other durgs!
Have you tried the diamox test yet?December 30, 2012 at 5:46 pm #3275Dr. DianaKeymaster
Hi Diamondcut, What you describe is SO common with us. It doesn’t affect me any more, and I *think* it is because I’m on a mast cell stabilizer (I prefer Ketotifen, but Cromolyn Sodium is about as good). It calms cells that release histamine and other chemicals, which I suspect cause the PVC’s. It takes about 3-4 weeks before the meds work (they don’t kill off the current bad guys, but the new ones are “calmer”), but is well worth the wait. I’ve seen some patients become practical skeletons because they are afraid to EAT anything, too. One poor woman died because she thought she’d become “allergic” to water. Yikes. I DID have 2 months of horrible diarrhea that went away in 48 hours with Zantac/Zyrtec. My doctor was at a total loss as to what was happening. She asked how many bowel movements I was having a day. “Gee whiz, just give me a sip of water… Maybe 25 movements/day?” She was horrified, but let me leave with advice to try some Kaopectate. Good grief. Anywho, with mast cell stabilizers, I don’t have that horrible sensitivity to medications that I used to (yea!). At least that opens up your options, if nothing else. Are you on Zyrtec, Diamondcut? I think that medication offers us some “special help” (more later). Be sure to drink lots of water (now I’m sounding like your mom, right?) 😉 Hang in, my friend. You mentioned “books”?! Books?! I’ll be doing a video about why I pulled my book — please watch for it! Oh, and Robert, if I’m one of your main sources of entertainment, we are both in BIG trouble (DON’T ENCOURAGE ME. ha. Information? That’s cool. Working hard over here…
- You must be logged in to reply to this topic.